# SDR CHQ000103

- Difficulty date: January 31, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N19
- Make and model: Saab 340B
- Aircraft serial: 019
- Aircraft time: 27,233 hours, 30,042 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE WARNING LIGHT STAYS ON AFTER ENGINE IS SHUT DOWN.WILL FILE AMENDMENT
